MAUDE Adverse Event Report: ARTHREX, INC. SYNERGYRF¿ CONSOLE; ELECTROSURG CUT/COAG DEVICE

ARTHREX, INC. SYNERGYRF¿ CONSOLE; ELECTROSURG CUT/COAG DEVICE
Model Number SYNERGYRF¿ CONSOLE
Medical Device Problem Code Loss of Power (1475)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 06/12/2024, it was reported by a sales representative via (b)(4).That an ar-9800 synergyrf console is causing an issue.This is one of five devices that are linked together.When plugged in, one or more of these devices cause a loss of power for all instruments using that same outlet (they are plugged into a medical grade outlet on the wall in the or, not just a power strip).The contact is unable to figure out which causes the issue; therefore, they'd like to replace them all.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
(no problem found) the evaluation did not identify any issues relevant to the reported event.

Brand Name
SYNERGYRF¿ CONSOLE
Common Device Name
ELECTROSURG CUT/COAG DEVICE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19638909
Report Number1220246-2024-06515
Device Sequence Number8610353
Product Code GEI
UDI-Device Identifier00888867142473
UDI-Public00888867142473
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYNERGYRF¿ CONSOLE
Device Catalogue NumberAR-9800
Device Lot Number15032117
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Supplement Date Received by Manufacturer07/10/2024
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date08/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown